# SDR UALA2009041601108

- Difficulty date: April 16, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 50,100 hours, 7,258 cycles
- Engine: Pwa PW40903
- Engine time: 41,262 hours, 5,953 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECKED ALL CDS AND FOUND METAL ON MAIN GBX CD AND MASTER CD.  ALSO CHECKED MAIN OIL FILTER.  EPH ALL CHIP DETECTORS.
